ON REGULAR LINE GRAPHS

Douglas Bauer

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)30-31
Number of pages2
JournalAnnals of the New York Academy of Sciences
Volume328
Issue number1
DOIs
StatePublished - Jan 1 1979

All Science Journal Classification (ASJC) codes

  • Medicine(all)
  • Biochemistry, Genetics and Molecular Biology(all)
  • History and Philosophy of Science

Cite this

Bauer, Douglas. / ON REGULAR LINE GRAPHS. In: Annals of the New York Academy of Sciences. 1979 ; Vol. 328, No. 1. pp. 30-31.
@article{b8b27be44df248f2a69a7050027cf8a1,
title = "ON REGULAR LINE GRAPHS",
author = "Douglas Bauer",
year = "1979",
month = "1",
day = "1",
doi = "https://doi.org/10.1111/j.1749-6632.1979.tb17765.x",
language = "English (US)",
volume = "328",
pages = "30--31",
journal = "Annals of the New York Academy of Sciences",
issn = "0077-8923",
publisher = "Wiley-Blackwell",
number = "1",

}

ON REGULAR LINE GRAPHS. / Bauer, Douglas.

In: Annals of the New York Academy of Sciences, Vol. 328, No. 1, 01.01.1979, p. 30-31.

Research output: Contribution to journalArticle

TY - JOUR

T1 - ON REGULAR LINE GRAPHS

AU - Bauer, Douglas

PY - 1979/1/1

Y1 - 1979/1/1

UR - http://www.scopus.com/inward/record.url?scp=0018644504&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018644504&partnerID=8YFLogxK

U2 - https://doi.org/10.1111/j.1749-6632.1979.tb17765.x

DO - https://doi.org/10.1111/j.1749-6632.1979.tb17765.x

M3 - Article

VL - 328

SP - 30

EP - 31

JO - Annals of the New York Academy of Sciences

JF - Annals of the New York Academy of Sciences

SN - 0077-8923

IS - 1

ER -